Lorazepam (advice, please)
I'm on Zoloft 50mg once a day, but also have Lorazepam .5mg for panic attacks (diagnoses are generalized anxiety disorder and panic disorder). I have several coping mechanisms that I can use before taking a Lorazepam, but sometimes, I need a combination of all of them. Once in a while, Lorazepam doesn't take the entire edge off and I still feel really staticky in my head and arms.
I know they offer Lorazepam in higher dosage pills, as my sister was prescribed 1mg pills for her disorders. I had to ask my doctor to put me on Lorazepam by name when I was diagnosed because she didn't want to give me an emergency pill after having Hydroxyzine give me heart palpitations. I basically admitted to her that I've taken my dad's Lorazepam (yes, we are a family of anxious little hamsters) and I know it works for me. I'd like to ask for a higher dose, but I don't know if she's going to give it to me.
She only gave me 15 pills, because she was confident that my anxiety would improve on Zoloft fairly quickly. It's a lot better, but I still get random anxiety spikes and panic attacks. I've only been on Zoloft maybe 3 weeks now, and I know it takes time. My worry is that she'll think I'm trying to get more of these pills at a higher dosage to abuse them. I see my new psychiatrist at the end of May, and I'm hoping she'll write me a script to get more, but in the meantime, I'm not sure what to do. She's a general practitioner and a very sweet lady as I've mentioned in a previous thread, but I don't want to run out of my pills before I can get to my psychiatrist. She works in a walk-in clinic and has told me before that they see quite a few people who lie to get narcotics/controlled substances. I don't judge those people, I empathize with them for going through something horrible and feeling like they need to escape. I just want my pills.
This was longer than I meant for it to be. Any advice on how to proceed? This is the first time I've had to manage medications like these, I don't really know what I'm doing.